Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes foaming in mouth and loss of conscious?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6301 Questions
My 89 years old mother has foam at her mother and losing conscience and now we took her to hospital and her hands were shaking. Are these bad signs
Posted Mon, 3 Feb 2014 in General Health
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: It may be due to epilepsy,tumour,stroke,trauma etc Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Foaming from mouth and losing consciousness may be due to many reasons.It may be due to epilepsy,tumour,stroke,trauma etc. She need immediate clinical examination and investigations.It is important to assess level of consciousness. Investigations include routine hemogram,RBS,LFT,RFT,Lipid profile,Urine RE/ME,Serum sodium and potassium,CT Scan of Brain.Further investigations can be done if needed. It is good you have taken her to hospital.CT Scan of brain is very important as it will exclude many conditions. Proper treatment depend upon clinical examination and investigation reports. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor